# SDR ASAA2016080217591

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,688 hours, 2,820 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005648
- Condition: Faulty
- Location: E&E Bay
- Part time: 259 hours, 99 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, SINGLE FMC OPERATION, SHOWN ON FMC SCRATCHPAD.  ACFT GROUNDED. REF FIM 34-61, TASK 801, LT FMC SHOWED AN ETHERNET-2 WRAP  FAULT.  REF OEM 34-61, TASK 837, HARDWARE FAILURE. REF AMM 34-61-02, REMOVED, REPLACED NR 1 FMC COMPUTER.  PERFORMED SOFTWARE CROSS LOAD FROM FMC-2 REF 34-61-00. OPS CHECK GOOD, REF AMM 34-61-02/34-61-00.  GROUND VERIFICATION TEST GOOD REF SAME AMM'S.  FMC TRANSFER SWITCH MOVED TO NORMAL.  THIS CLEARS MEL 34-36J.
